MathSciNet Relay Station
MathSciNet bibliographic data
MR400126 53C55
Chen, Bang-yen; Lue, Huei Shyong On normal connection of Kaehler submanifolds. J. Math. Soc. Japan 27 (1975), no. 4, 550–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement